# SDR SWAA090641

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 45,306 hours, 37,609 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476122
- Part serial: 121884
- Condition: Leaking
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, A-SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/4.  REMOVED AND REPLACED A-AILERON PCU PER MM.
